# SDR CALA2018010800101

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 90,142 hours, 18,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON EXTERIOR OF FUSELAGE AT THE R1 DOOR FOUND INOPERATIVE.  REPLACED THE LAMPS, OPS CHECKED GOOD.
